# SDR CALA2021120602273

- Difficulty date: December 6, 2021
- Submitted: December 6, 2021
- Operation: Air carrier
- Aircraft: N17752
- Make and model: Boeing 737-71Q
- Aircraft serial: 29048
- Aircraft time: 69,002 hours, 27,308 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 29261190002
- Part serial: 5696
- Condition: False Indication
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ENG 2 OVERHEAT LIGHT LIGHT IS ON ON CLIMB OUT ENG. 2 OVHT LIGHT ILLUMINATED. RAN QRC/QRH AND LIGH T EXTINGUISHED PERFORMED BACK PRESSURE CHK ON #2 ENG NO LEAKS FOUND. TECH PERFORMED BITE CHK ON ENG OVERHEAT BOX, NO FAULTS FOUND. REF L/P 7561529 FOR FUP ON #2 ENG SUPPORT REQUESTING CHANGE ALL 4 FIRE OVERHEAT DETECTORS. REF FUP FOR WORK PERFORMED.
